Results 1 to 6 of 6
Like Tree3Likes
  • 2 Post By Robert_325
  • 1 Post By surfdog
low dose, long-term, intermittent lorazepam use-can I still have withdrawal symptoms?
  1. #1
    seriouslydude is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default low dose, long-term, intermittent lorazepam use-can I still have withdrawal symptoms?

    I've been taking lorazepam off and on for almost ten years, but not very often--usually. I was told to take them "as needed" for panic attacks.

    When I started, even though the pill is 1mg, I would take a quarter of a pill ten years ago, sublingual, to prevent a migraine (stress related) from starting and this worked well. I would take a half or whole mg if I had a full blown panic attack.

    I have previously gone probably six months, maybe more, without need one. This year, I started a very stressful job and I took .5 or 1 mg almost every night for a couple weeks in mid-February. I didn't think about tapering or anything, but have been taking 1mg a few times a week since March. I haven't been tracking my doses.

    I've had more panic attacks and keep going to the ER. I have several serious heart conditions that make it hard to figure out what is causing what.

    I had 1 mg a few days ago and none since. I can sleep fine but I have noticed more irritability and depression, but I may have low iron as I suffer from that. I am making an appt to see my doctor to get my levels checked.

    Obviously, I will ask about the lorazepam issue but wanted your thoughts here from people who've been through this.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    seriouslydude ......... With a "several serious heart conditions" I wouldn't touch this nor would any dr online with any sense. And if I were in your shoes there is NO WAY that I would take advice from an online drug forum with multiple serious heart problems.

    I don't know your medical history and anyone who tells you what to do with you explaining that you have multiple heart conditions should be shot! See your dr and find out what the problem is from someone who is qualified to help you and who is also informed about your medical history. God bless.
    surfdog and thalia45 like this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    seriouslydude is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default

    Sorry if I wasn't clear enough--I'm not looking for medical advice, I wanted to know if you thought that my use levels were a concern, but I know the answer really. Just really don't want it to be true. Bleh.

  4. #4
    surfdog is offline Senior Member
    Join Date
    Feb 2012
    Location
    Macon GA/Montana/Wyoming
    Posts
    944

    Default

    Quote Originally Posted by seriouslydude View Post
    Sorry if I wasn't clear enough--I'm not looking for medical advice, I wanted to know if you thought that my use levels were a concern, but I know the answer really. Just really don't want it to be true. Bleh.
    Hey man, whether it is issue or not, see your cardiologist, if it is an issue he needs to know to prevent Rxing any other meds that would interact. Let the cardiologist guide you through this one. May be little to no room for erroe here. Good Luck Surfdog
    Robert_325 likes this.

  5. #5
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    I agree totally with surfdog. This is not something to mess with here on a drug forum. See your cardiologist.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  6. #6
    ativan survivor is offline New Member
    Join Date
    May 2014
    Posts
    1

    Default Lorezapam Ativan is deceptive and seductive and very addictive

    Quote Originally Posted by seriouslydude View Post
    Sorry if I wasn't clear enough--I'm not looking for medical advice, I wanted to know if you thought that my use levels were a concern, but I know the answer really. Just really don't want it to be true. Bleh.
    Im not a doctor either, but not tracking the use of this drug is foolhardy.Doctors even seem to treat it like magic , it can solve all stress related problems almost instantly.It is very addictive .It will quickly own you.The withdrawal is horrible and withdrawal systems last much longer than reported.Your doctor said as needed, I would talk to him and ask him if you can be weened back down on his directions.As needed to me means last resort.I weened completely off it 2 months ago.Once a week I have at least half of the shopping list of withdrawal symptoms.I took it daly for 1 month.I am feeling better for longer periods of time every week.When you withdraw you can go for days feeling fine then extra extreme anxiety or nasea or muscle spasms kick in.At first it felt like the flu with horrible cramps and fear I weened off too quickly.
    If you Doc says take it I would but this drug is addictive .Look up lorezapam or ativan withdrawal.My Doc kept telling me I could not get addicted that was someone else.I know 1 mil once a day can get me addicted, it did.Your body adjusts to it you will most likely need more the more you use it.
    Talk to your Doctor.You cant handle reducing by yourself .

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22